# SDR SWAA063126

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 65,102 hours, 48,125 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Corroded
- Location: Bs 741
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEEL BEAM SPLICES CORRODED AT BS 741, RBL 6.5.  REPAIRED CHORD PER SWA EA.
